# SDR MWEA030284

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 39,119 hours, 42,258 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: 3913359547
- Condition: Misrouted
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE WOULD NOT DEPLOY USING INTERNAL RELEASE HANDLE.  FOUND RELEASE CABLE IMPROPERLY ROUTED, REROUTED RELAESE CABLE & RESET FOR TAIL CONE DEPLOYMENT.
